Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18756
Title: Approximation in rough native spaces by shifts of smooth kernels on spheres (vol 133, pg 269, 2005)
Authors: Levesley, J
Sun, X
First Published: 1-Jan-2006
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF APPROXIMATION THEORY, 2006, 138 (1), pp. 124-127
DOI Link: 10.1016/j.jat.2005.11.002
ISSN: 0021-9045
Links: http://hdl.handle.net/2381/18756
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.